Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sets of independent postulates for betweenness


Authors: Edward V. Huntington and J. Robert Kline
Journal: Trans. Amer. Math. Soc. 18 (1917), 301-325
MSC: Primary 03B30; Secondary 03E20
DOI: https://doi.org/10.1090/S0002-9947-1917-1501071-5
MathSciNet review: 1501071
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03B30, 03E20

Retrieve articles in all journals with MSC: 03B30, 03E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501071-5
Article copyright: © Copyright 1917 American Mathematical Society